MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.rmcr.2023.101823

Медицинская библиотека · Respiratory medicine case reports · 2023

A case of severe thrombocytopenia after the first exposure to rifampicin.

Nakane Chinatsu, Nishimoto Koji, Kishimoto Ei, Suzuki Kosuke, Nakagawa Emiko, Morikawa Moeko, Murakami Yurina, Aoshima Yoichiro, Matsushima Sayomi, Harada Masanori, Uto Tomohiro, Imokawa Shiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Severe immune thrombocytopenia is a rare side-effect of rifampicin (RFP) and can be life-threatening. Here, we report the case of a 74-year-old male with tuberculous pleurisy who developed severe thrombocytopenia after first exposure to RFP. Platelet count decreased to 1 × 103/μL after 7 days of treatment with RFP, isoniazid, ethambutol, and pyrazinamide. After all the drugs were discontinued, the platelet count recovered. As thrombocytopenia did not occur after re-administration of drugs other than RFP, the patient was diagnosed with RFP-induced thrombocytopenia. Clinicians should be aware that RFP can induce acute and severe thrombocytopenia even without previous exposure to this drug.

Для цитирования: Nakane Chinatsu, Nishimoto Koji, Kishimoto Ei, Suzuki Kosuke, Nakagawa Emiko, Morikawa Moeko, Murakami Yurina, Aoshima Yoichiro, Matsushima Sayomi, Harada Masanori, Uto Tomohiro, Imokawa Shiro. A case of severe thrombocytopenia after the first exposure to rifampicin.. Respiratory medicine case reports. 2023. DOI: 10.1016/j.rmcr.2023.101823.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.